# SDR CA981007012

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Crossbeam
- Part number: 350A3810189
- Condition: Cracked
- Location: M/R Gearbox
- Component: 350A32030004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR GEARBOX CROSSBEAM CRACKED AT BOTH ENDS ON THE THIN SIDE OF THE RADIUS FLAT SURFACE.
